MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 4 STANDARD LEF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 4 STANDARD LEF; KNEE COMPONENT
Model Number ETPKN4SL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent l tkr on (b)(6) 2018, primary surgeon has since retired.Revised on (b)(6) 2023 due to tibial loosening.Cement and implant were solid, but patient reported pain.Revised with evolution revision tibial base and a thicker insert.

Brand Name
EVOLUTION®MP TIB KEELED NONPOR SIZE 4 STANDARD LEF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16656121
Report Number3010536692-2023-00036
Device Sequence Number12279946
Product Code HRY
UDI-Device IdentifierM684ETPKN4SL1
UDI-PublicM684ETPKN4SL1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN4SL
Device Catalogue NumberETPKN4SL
Device Lot Number1755895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale